AIMS Mathematics, 2020, 5(3): 1720-1728. doi: 10.3934/math.2020116

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

A new improvement of Hölder inequality via isotonic linear functionals

Department of Mathematics, Faculty of Arts and Sciences, Giresun University, 28200, Giresun-Turkey

In this paper, a new improvement of celebrated Hölder inequality using isotonic linear functionals is established. An important feature of the new inequality obtained here is that many existing inequalities related to the Hölder inequality can be improved which we also illustrate with an application.
  Article Metrics


1. S. Abramovich, J. E. Pečarić, S. Varošanec, Sharpening Hölder's and Popoviciu's inequalities via functionals, The Rocky Mountain Journal of Mathematics, 34 (2004), 793-810.    

2. L. Ciurdariu, Some refinements of Hölder's inequalities via isotonic linear functionals, Journal of Science and Arts, 14 (2014), 221-228.

3. L. Ciurdariu, Several Applications of Young-Type and Holder's Inequalities, Applied Mathematical Sciences, 10 (2016), 1763-1774.    

4. S. S. Dragomir, A Grüss type inequality for isotonic linear functionals and applications, Demonstratio Mathematica, 36 (2003), 551-562.

5. S. S. Dragomir, Some results for isotonic functionals via an inequality due to Kittaneh and Manasrah, Fasciculi Mathematici, 59 (2017), 29-42.    

6. S. S. Dragomir, M. A. Khan, A. Abathun, Refinement of the Jensen integral inequality, Open Mathematics, 14 (2016), 221-228.

7. A. Guessab, O. Nouisser, J. Pečarić, A multivariate extension of an inequality of BrennerAlzer, Archiv der Mathematik, 98 (2012), 277-287.    

8. A. Guessab, G. Schmeisser, Sharp Integral Inequalities of the HermiteHadamard Type, J. Approx. Theory, 115 (2002), 260-288.    

9. A. Guessab, G. Schmeisser, Convexity results and sharp error estimates in approximate multivariate integration, Math. Comput. Mathematics of computation, 73 (2004), 1365-1384.

10. İ. İşcan, New Refinements for integral and sum forms of Hölder inequality, J. Inequal. Appl., 2019 (2019), 1-11.    

11. D. S. Mitrinović, J. E. Pečarić, A. M. Fink. Classical and new inequalities in analysis, KluwerAkademic Publishers, Dordrecht, Boston, London, 1993.

12. J. E. Pečarić, Generalization of the power means and their inequalities, Journal of Mathematical Analysis and Applications, 161 (1991), 395-404.    

13. J. E. Pečarić, F. Proschan Y. L. Tong, Convex functions, partial orderings and statistical applications, Academic Press, New York, 1992.

14. M. Z. Sarıkaya, E. Set, M. E. Özdemir, New Some Hadamard's Type Inequalities for Co-ordinated Convex Functions, Tamsui Oxford Journal of Information and Mathematical Sciences, 28 (2012), 137-152.

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved